MAUDE Adverse Event Report: RESMED PTY LTD AIRCURVE 10 VAUTO USA CO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESMED PTY LTD AIRCURVE 10 VAUTO USA CO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 37211
Medical Device Problem Codes Fire (1245); Device Emits Odor (1425); Decrease in Pressure (1490)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation of the device by a third-party service center identified an issue with the device motor in which the motor was replaced.An investigation will be performed on all available information based on reporter¿s obligations under applicable fda regulations; however, it is likely that this matter may become the subject of litigation which may limit the company¿s ability to disclose confidential, privileged attorney client communications and work product.Investigation methods, results and conclusion are not finalized at this stage.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported to resmed that a patient developed a first-degree burn on their right facial cheek, accompanied by irritation, swelling, discharge of a white substance, and peeling allegedly from use of an unspecified mask and aircurve 10 vauto device.The patient reported difficulty eating and sleeping due to their reported symptoms.The patient alleged the device was emitting a burning smell and the air did not feel like it was blowing properly.The patient sought medical treatment at a hospital and received a prescription.There was no report of visible flame observed from the device or external damage of the device.On (b)(6) 2026, resmed was informed that the device allegedly caught fire.

Brand Name
AIRCURVE 10 VAUTO USA CO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key24448889
Report Number3007573469-2026-01100
Device Sequence Number21387531
Product Code BZD
UDI-Device Identifier00619498372119
UDI-Public(01)00619498372119(10)1812928
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
Report Date (Section F) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37211
Device Catalogue Number37211
Device Lot Number1812928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/15/2026
Device Age14 MO
Event Location Home
Date Report to Manufacturer02/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2024
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age63 YR
Patient SexFemale
Date Report Sent to FDA02/25/2026